CSpace
(Note: the search results are based on claimed items)

Browse/Search Results:  1-7 of 7 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
QUASI-EFFECTIVE STABILITY FOR NEARLY INTEGRABLE HAMILTONIAN SYSTEMS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2016, 卷号: 21, 期号: 1, 页码: 67-80
Authors:  Cong, Fuzhong;  Hong, Jialin;  Li, Hongtian
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
Effective stability  quasi-effective stability  near-invariant torus  nearly integrable Hamiltonian system  
Explicit multi-symplectic methods for Klein-Gordon-Schrodinger equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2009, 卷号: 228, 期号: 9, 页码: 3517-3532
Authors:  Hong, Jialin;  Jiang, Shanshan;  Li, Chun
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
Klein-Gordon-Schrodinger equation  Multi-symplectic integrator  Runge-Kutta-Nystrom method  Runge-Kutta-type method  Explicit  
Accuracy of classical conservation laws for Hamiltonian PDEs under Runge-Kutta discretizations 期刊论文
NUMERISCHE MATHEMATIK, 2009, 卷号: 112, 期号: 1, 页码: 1-23
Authors:  Hong, Jialin;  Jiang, Shanshan;  Li, Chun
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
Multi-symplectic Runge-Kutta-Nystrom methods for nonlinear Schrodinger equations with variable coefficients 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2007, 卷号: 226, 期号: 2, 页码: 1968-1984
Authors:  Hong, Jialin;  Liu, Xiao-yan;  Li, Chun
Favorite  |  View/Download:35/0  |  Submit date:2018/07/30
Nonlinear Schrodinger equations  multi-symplectic conservation law  Runge-Kutta-Nystrom methods  charge conservation law  
Explicit multi-symplectic methods for Hamiltonian wave equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2007, 卷号: 2, 期号: 4, 页码: 662-683
Authors:  Hong, Jialin;  Jiang, Shanshan;  Li, Chun;  Liu, Hongyu
Favorite  |  View/Download:50/0  |  Submit date:2018/07/30
Hamiltonian wave equations  multi-symplectic integration  symplectic Runge-Kutta methods  symplectic Runge-Kutta-Nystrom methods  
Numerical comparison of five difference schemes for coupled Klein-Gordon-Schrodinger equations in quantum physics 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2007, 卷号: 40, 期号: 30, 页码: 9125-9135
Authors:  Hong, Jialin;  Jiang, Shanshan;  Kong, Linghua;  Li, Chun
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
Multi-symplectic Runge-Kutta methods for nonlinear dirac equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2006, 卷号: 211, 期号: 2, 页码: 448-472
Authors:  Hong, JL;  Li, C
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
multi-symplectic Runge-Kutta methods  conservation laws  nonlinear dirac equations